Applied Mathematical Sciences

Vol. 12, 2018, no. 2, 81-91

Ali Al-Fayadh
      An efficient variational iteration transform method for solving nonlinear parabolic-hyperbolic partial differential equations
      Applied Mathematical Sciences, Vol. 12, 2018, no. 2, 81-91

Copyright © 2018 Ali Al-Fayadh. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.